| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that in the process of changing the reservoir of the insulin pump but was stuck in manual prime.The customer¿s blood glucose level was unknown.Customer states they are stuck in rewind complete or bolus delivery loop.Customer states they did not receive 2nd series of beeps nor did numbers appear on the screen.The customer was advised to revert to back up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Device received a33 alarm during the basic occlusion test due to loose or protruded or flush drive support disk.Unable to perform prime or a33 test, excessive no delivery test and occlusion test due to a33 alarm.